# SDR ASAA2012102793189

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 7,018 hours, 2,195 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 1876M6
- Condition: Defective
- Location: Flight Deck
- Part time: 7,023 hours, 2,198 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT IN APP BUTTON BURNED OUT.  CONFIRMED APP SWITCH (REAR SOCKET) DEFECTIVE.  R & R DFCS MCP REF AMM TASK 22-11-34.  OPS CK NORMAL REF AMM 22-11-34/501 GP32 DFCS LRU INTERFACE TEST, AMM 22-11-00/201 GP49 LAND VERIFY TEST, AND SMM 34-36-00 HGS TEST.
